# SDR SWAA2022013109122

- Difficulty date: September 10, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 42,011 hours, 24,676 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT BLKD SUPPORT ANGLE CORRODED BS 947 RBL 22' .MARKED / BLENDED CORROSION FROM BS 947 RBL 22' AFT CARGO AFT BULK HEAD SUPPORT ANGLE IAW SRM 53-00-53-1A-2 ORIGINAL THICKNESS 0.080' LOSS 0.012' REMAINING 0.068' OUT OF LIMITS IAW SRM 53-00-53-1A-2 AAR TOOL NO 38290 CAL DUE 10-19-17 REMOVED AND REPLACED AFT BULK HEAD ANGLE P/N 149A8118-27 IAW SRM 51-40-02-0G-0 AND BOEING DWG 149A8118 REV B
